# SDR SCNA99525

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT BS 480 TO 500 RBL 24 WAS FOUND TO HAVE CORROSION AROUND THE FASTENER HOLES.  REMOVED CORRODED PORTION OF SEAT TRACK, TREATED AND PRIMED NEW SECTION OF THE SEAT TRACK AND INSTALLED REF 53105.
